# SDR IPXA2025043081558

- Difficulty date: April 12, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327084900000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-INTERIORS-ZONE200-MAIN CABIN: FLOORBOARD 241ZH BROKEN.  DOT NO. 17-27.FABRICATED MDC FLOOR PANEL 241ZH I.A.W. SREO-16407-REQ001, MATERIAL USED P/N: 5024N400001SS-G BTCH:0004055277, PAINT P/N:34655-526A-RS65 BTCH:0004326906.
